See Alike in...

Alike App

Browser

ash7

614d

not a question, just sharing. I've been on lamotrigine since January. i started out on a relatively low dose (100mg), but my new doctor increased me to 300mg. it's been working wonderfully for me and I finally feel "normal". issue being; I'm having an allergic reaction to it.... it took me 2 weeks to realize that the symptom was because of the med and now I'm dreading my appointment in 2 days because I know that I'm going to have to either go to a lower dose or stop taking it entirely. I'm just feeling very frustrated because it's the first time that a medication has worked for me in the past 20 years

Top reply
    • E_belli

      614d

      Lamotrigine has been great for me too, on 400mg for about 8 ish year's. Is it that Stevens Johnson rash (I don't remember what its exactly called) or like another reaction or have you tried taking an allergy pill? It could kind of counterbalance you out so you can stay on it. Obviously, if you're having a bad reaction, you don't want to hurt yourself further. But I definitely get what you mean, when you find something that works, it's hard to give up! Hope you figure it out, good luck!

    • E_belli

      614d

      Lamotrigine has been great for me too, on 400mg for about 8 ish year's. Is it that Stevens Johnson rash (I don't remember what its exactly called) or like another reaction or have you tried taking an allergy pill? It could kind of counterbalance you out so you can stay on it. Obviously, if you're having a bad reaction, you don't want to hurt yourself further. But I definitely get what you mean, when you find something that works, it's hard to give up! Hope you figure it out, good luck!

    • daydream.elf

      614d

      have you tried depakote?

      • ash7

        614d

        @daydream.elf I haven't tried it yet... lamotrigine was my first mood stabilizer because my bipolar diagnosis is recent. I know there's more medications out there. I'm just worried about the transition period and the possible string of trial pills (I ran through like 6 different SSRI's trying to find one that worked) and going through that process just sucks. but thank you for the suggestion, it is still nice to hear about successes and remember that I will find one eventually :)

      • daydream.elf

        614d

        @daydream.elf it was the first mood stabilizer that worked for me, only side effect was weight gain

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion